MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN PENDITURE LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN PENDITURE LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Model Number LAAC40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information through the clip-it clinical post-market study, that following a procedure involving use of the penditure clip on (b)(6) 2024, the customer reported the patient had atrial fibrillation with rapid ventricular response with intermittent supraventricular tachycardia on (b)(6) 2024, and was successfully treated firstly with anticogualnts (start date-unknown -2021, end date- (b)(6) 2024), aspirin (start date-(b)(6) 2024, end date- ongoing) , anticoagulant (start date-(b)(6) 2024, end date- ongoing), class iii antiarrhythmics (start date-(b)(6) 2024, end date- ongoing).The patient has history of atrial fibrillation, and it worsened while inpatient following procedure.Amiodarone iv drip started.The patient had a concomitant surgical procedure of electrocardiogram on (b)(6) 2024.This resulted in atrial fibrillation with aberrant ventricular beats.This was clinically significant.Blood test caried out on (b)(6) 2024, and the result states: stat electrolytes sent -clinically significant: no.The outcome is unknown, and the patient have been hospitalized since (b)(6) 2024 the adverse event was deemed by the site as possibly related to the penditure clip device, but not related to the penditure delivery system.The adverse event was deemed by the sponsor as possibly related to the penditure clip device, but not related to the penditure delivery system.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that the electrophysiologist was consulted.The end date of the hospitalization was (b)(6) 2024.The outcome of the adverse event is recovering/resolving.Medtronic received additional information that the adverse event was deemed by the site as not related to the penditure clip device and the penditure delivery system.The outcome of the adverse event was recovered/resolved with sequelae.Correction b5: the patient had an electrocardiogram on (b)(6) 2024.The electrocardiogram showed atrial fibrillation with aberrant ventricular beats.It was stated that this was clinically significant.A blood test was caried out on (b)(6) 2024, and the result are stat electrolytes sent.It was stated that the results were not clinically significant.The outcome of the adverse event is unknown, and the patient has been hospitalized since (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information b5.Medtronic received additional information that the electrophysiologist was consulted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PENDITURE LAA EXCLUSION SYSTEM
Common Device Name
LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20179216
Report Number1219930-2024-04142
Device Sequence Number8364224
Product Code PZX
UDI-Device Identifier00763000791452
UDI-Public00763000791452
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K232295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2025
Device Model NumberLAAC40
Device Catalogue NumberLAAC40
Device Lot NumberT4A075X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer09/11/2024
03/02/2026
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date10/08/2024
03/05/2026
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite